Posted 6/18/2015 2:02 PM (GMT -7)
Achievinggrace, do you think that this is a herx for the cowden? It is confusing me, because I have been also there, where I am now (with these massive debilitating head symptoms): last year, after a 5weeks of oral tetracycline this decline started, and the worsening lasted 2more month (!) after ABX, and only stopped at this point for a massive iv vitamin treatment. The worsening was not constant, it came in waves (once, or twice a week, lasted 2-3days, and then a bit better feeling), but I did not experience anything during this ABX treatment.
Do you think it is possible that it was also a herx reaction (I think the present, and the last year's cause is the same)?
I called my doc today, but I was scheduled only for August for a consultation.
Could you write me what was the appropriate treatment for you to eliminate this symptoms? Was it anti-borrelia (e.g. ceftriaxone), anti-bartonella (e.g.rifampin), or anti-babesia (e.g. malaron)?
Sorry for the lot of questions, but it seems that you have worn these shoes already, and you have experience.